# SDR HALA2019050900231

- Difficulty date: May 7, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 25,468 hours, 20,637 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

OPEN - FWD APU ENCLOSURE HAS A 2 INCH CRACK APPOX 21 INCH FROM LT OUTBD AND 9 INCH FROM TOP.  REPAIR IN WORK.
